# SDR SWAA2022022117941

- Difficulty date: July 12, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB 3RD VERTICAL STIFFENER AFT ON RIB AT STA 120.3; IS CRACKED APPX. 1' ABOVE LOWER SURFACE. / R/H HORIZONTAL STAB P/N 186A2000-41 S/N ICO831 (PER WIZARD ) HAS BEEN SENT OUT FOR REPAIR. R/H STAB P/N 186A2000-41 S/N SAIC0371 TAG#384547 TO BE INSTALL ON N/R G572982 ON A/C 257.
